Confidence Intervals for the Mean of a Poisson Distribution: A Review
Version of Record online: 18 JAN 2007
Copyright © 1993 WILEY-VCH Verlag GmbH & Co. KGaA
Volume 35, Issue 7, pages 857–867, 1993
How to Cite
Sahai, H. and Khurshid, A. (1993), Confidence Intervals for the Mean of a Poisson Distribution: A Review. Biom. J., 35: 857–867. doi: 10.1002/bimj.4710350716
- Issue online: 18 JAN 2007
- Version of Record online: 18 JAN 2007
- Manuscript Revised: SEP 1992
- Manuscript Received: APR 1992
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!